Achim Jung

Publications

  1. Conference contribution › Research
  2. Published

    QRB, QFS, and the probabilistic powerdomain

    Achim Jung, 29 Oct 2014, Proceedings of the 30th Annual Conference on Mathematical Foundations of Programming Semantics (MFPS XXX). Jacobs, B., Silva, A. & Staton, S. (eds.). Elsevier, Vol. 308. p. 167-182 (Electronic Notes in Theoretical Computer Science; vol. 308).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  3. Paper › Research › Not peer-reviewed
  4. Published

    A Hofmann-Mislove theorem for bitopological spaces

    Achim Jung, 2 Apr 2007, p. 159-175. 17 p.

    Research output: Contribution to conference (unpublished)Paper

  5. Published

    A logic for probabilities in semantics

    Achim Jung, 1 Jan 2002, p. 216-231. 16 p.

    Research output: Contribution to conference (unpublished)Paper

  6. Published

    Priestley Duality for Strong Proximity Lattices

    Achim Jung, 5 May 2006, p. 199-217. 19 p.

    Research output: Contribution to conference (unpublished)Paper

  7. Published

    Stably compact spaces and closed relations

    Achim Jung, 1 Nov 2001, p. 1-23. 23 p.

    Research output: Contribution to conference (unpublished)Paper

  8. Published

    Stably compact spaces and the probabilistic powerspace construction: in Domain-theoretic Methods in Probabilistic Processess

    Achim Jung, 1 Jan 2004, p. 5-20. 16 p.

    Research output: Contribution to conference (unpublished)Paper

  9. Article › Research › Not peer-reviewed
  10. Published

    A Hofmann–Mislove theorem for bitopological spaces

    Achim Jung, 1 Jul 2008, In : Journal of Logic and Algebraic Programming. 76, 2, p. 161-174 14 p.

    Research output: Contribution to journalArticle

  11. Published

    A Logical Approach to Stable Domains

    Achim Jung, 5 Dec 2006, In : Theoretical Computer Science. 368, 1-2, p. 124-148 25 p.

    Research output: Contribution to journalArticle

  12. Published

    A bitopological point-free approach to compactifications

    Achim Jung, 1 Aug 2011, In : Topology and its Applications. 158, 13, p. 1551-1566 16 p.

    Research output: Contribution to journalArticle

  13. Published

    The probabilistic powerdomain for stably compact spaces

    Achim Jung, 1 Jan 2004, In : Theoretical Computer Science. 328, 3, p. 221-244 24 p.

    Research output: Contribution to journalArticle